# SDR DALA2024011600584

- Difficulty date: March 16, 2023
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N940DU
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38723
- Aircraft time: 23,475 hours, 16,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2674177) DURING OPERATIONS BY A PREVIOUS OPERATOR, MULTIPLE DENTS WERE FOUND AT FS 285.62 - FS 312 AND STR 21R-24R. TWO OF THE THREE LOCATIONS WERE FOUND TO BE ACCEPTABLE AS IS AND THE THIRD DENT WAS CUT OUT AND A DOUBLER AND TRIPLER WAS THEN INSTALLED. COMPLETED ERA 606936-14.
